# SDR 154691

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40
- Aircraft time: 38,918 hours
- Engine: Ge CT75A2
- Engine time: 24,047 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M, X
- Precautionary procedure: E, C, D

## Discrepancy

DURING TAKE-OFF ROLL AT 60 PERCENT TQ CTOT WAS NOT ARMED. THE CREW HEARD A LOUD BANG, AND THE RT ENGINE TQ STARTED TO DROP AND THE RT ENGINE ITT SPIKED AND THE ENGINE OVERTEMP WARNING LIGHT ILLUMINATED. PAX AT SEAT 10F SAW FLAMES FROM TAILPIPE. THE CREW IMMEDIATELY SHUT DOWN THE ENGINE AND RETURNED TO THE GATE. A/C TAKEN OUT OF SERVICE AT 1445(LT).
